# SDR HEEA0011530

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Condition: Intermittent
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACH INDICATOR INTERMITTENTLY INOPERATIVE.
